Alert archive / Virginia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 243, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 25, 2010, 7:03 PM EDT for Halifax County, Pittsylvania County, City of Danville, Virginia; Caswell County, North Carolina. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2010, 7:03 PM EDT (23:03 UTC)
- Expired
- Jul 25, 2010, 8:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Caswell County, NC, City of Danville, VA, Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 99 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:52 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 25, 3:52 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
352 PM EDT SUN JUL 25 2010
.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA FROM THE NORTH BY THIS
EVENING...BRINGING A CHANCE OF LATE DAY THUNDERSTORMS. THIS FRONT
IS EXPECTED TO STALL OVER OR JUST SOUTH OF THE AREA ON
MONDAY...MAINTAINING THE THREAT FOR ADDITIONAL SHOWERS AND STORMS
INTO MID WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
WATCHING A WAVE TRACK ALONG THE PA/MD BORDER THIS AFTERNOON. AS THIS
WAVE MOVES EAST...THE COLD FRONT IN THE OHIO VALLEY WILL SLOWLY
DRIFT TO THE SOUTH AND ENTER THE GREENBRIER VALLEY LATE THIS
AFTERNOON. THE HOT AND HUMID UPPER LEVEL RIDGE ACROSS THE CAROLINAS
IS ALSO SINKING TO THE SOUTH THIS AFTERNOON. THIS RIDGE IS ALSO
SLOWING THE MOVEMENT OF THE COLD FRONT.
PREFRONTAL CONVECTION NOW ENTERING GREENBRIER COUNTY AND WILL SPREAD
TO THE REST OF THE AREA THROUGH THIS EVENING. STRONG UNIDIRECTIONAL
FLOW...INCREASING PWATS AND LOW LEVEL JET WILL GENERATE STRONG TO
SEVERE STORMS ACROSS THE NORTHERN TIER COUNTIES OF RNK CWA LATE THIS
AFTERNOON AND EARLY EVENING. SEVERE THUNDERSTORM WATCH NUMBER 535 IS
IN EFFECT UNTIL 800 PM.
THE WAVE TRACKING ACROSS THE NORTHERN MID ATLANTIC REGION SHOULD
HOOK UP WITH THE LEE TROUGH IN THE EAST THIS EVENING. ANY CONVECTION
NEAR THE BLUE RIDGE AND IN THE FOOTHILLS SHOULD FALL APART AS A NEW
LINE OF THUNDERSTORMS FORM ALONG THE LEE TROUGH IN THE PIEDMONT.
MODELS NOT TO IMPRESSED WITH CONVECTION EAST OF THE BLUE RIDGE
OVERNIGHT. BUT WITH THE EXTREME HEAT AND DEW POINTS IN THE LOW 70S
IN THE EAST...WILL CARRY POPS HIGHER THAN GUIDANCE AND FOR A LONGER
PERIOD OF TIME THROUGH THE OVERNIGHT. DESPITE LOSE OF INSOLATION
AFTER SUNSET...SURFACE HEAT AND MODEST CAPE SHOULD AT LEAST HAVE
SCATTERED CONVECTION THROUGH MIDNIGHT AND ISOLATED THERE AFTERWARD.
THE FRONT MOVES SOUTH OF THE AREA MONDAY MORNING AND STALLS ACROSS
THE CAROLINAS. THE THETA-E BOUNDARY BUCKLES NORTH DURING THE
AFTERNOON AND WITH CONVERGENT LOW LEVEL FLOW ALONG THE BLUE
RIDGE...STRONG THUNDERSTORMS WILL GENERATE IN THE AFTERNOON. THE
STRONGEST STORMS/HEAVY DOWNPOURS WILL MAINLY BE ACROSS THE SOUTHERN TIER
COUNTIES.
TEMPERATURES WILL REMAIN WARM AND MUGGY TONIGHT. MONDAYS
TEMPERATURES WILL BE NEAR NORMAL AND 10-15F COOLER THAN THIS WEEKEND
WITH HIGHS FROM THE LOWER 80S TO LOWER 90S.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE UPPER LEVEL RIDGE WILL LIE JUST SOUTH OF THE COUNTY WARNING AREA
AS A SURFACE FRONT STALLS NEAR THE THE AREA. HAVE CHANCE POPS FOR
THE ENTIRE CWA WITH THE HIGHEST BEING ALONG THE BLUE RIDGE AND EAST
DUE TO THE EAST SOUTHEASTERLY FLOW...THIS WILL ENHANCE SOME UPSLOPE
ALONG THE MOUNTAINS. ALSO...A THETA-E RIDGE LOOKS TO BE ALIGNED
ALONG THE BLUE RIDGE WITH THE HIGHEST MOISTURE CONTENT IN PLACE
OVER THE NORTHERN NORTH CAROLINA MOUNTAINS AND FOOTHILLS TUESDAY
AFTERNOON. CAPES LOOK TO BE BETWEEN 1000 AND 2000 J/KG WITH LIFTED
INDICES AS LOW AS -8 C. LOW LEVEL LAPSE RATES ARE SLIGHTLY ON THE
STEEP SIDE WITH 7 TO 9 C/KM. THE FLOW ALOFT CONTINUES TO BE WEAK
WHICH WILL ALLOW FOR SLOW MOVING STORMS AND ANY TRAINING OF THESE
STORMS WILL RESULT IN LOCALIZED FLASH FLOODING. THE MAIN HAZARDS
ASSOCIATED WITH ANY OF THIS ACTIVITY LOOKS TO BE LOCALLY
MODERATE TO HEAVY RAIN ALONG WITH ISOLATED STRONG WIND GUSTS.
TEMPERATURES WILL CONTINUE RUNNING NEAR TO ABOVE SEASONAL NORMS
THROUGH THE SHORT TERM PERIOD.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
UPPER TROUGH PUSHES DOWN EAST OF THE FORECAST AREA AS THE UPPER
RIDGE RETROGRADES WEST THROUGH THE END OF THE WEEK. A SURFACE COLD
FRONT TRIES TO MOVE THROUGH THE AREA THURSDAY INTO THURSDAY NIGHT
WITH A SURFACE HIGH BUILDING INTO THE REGION FROM THE NORTH
NORTHWEST. HAVE CHANCE POPS IN THE WEST WHERE THE HIGHEST
PROBABILITY LIES AND DECREASING TO SLIGHT CHANCE IN THE EAST. THERE
WILL BE A DECREASING TREND FOR THE ENTIRE FORECAST AREA EACH
AFTERNOON FRIDAY THROUGH SATURDAY.
TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH THE PERIOD.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHOULD GRADUALLY SEE MORE CU FORMATION ACROSS THE MOUNTAINS AND
SOUTHERN SECTIONS LATE THIS AFTERNOON IN RESPONSE TO INCREASING
MOISTURE ADVECTION AHEAD OF A COLD FRONT HEADING SOUTH FROM THE OHIO
VALLEY. APPEARS A BROKEN PRE-FRONTAL BAND OF STORMS WILL ARRIVE IN
THE KLWB VICINITY BY 20Z-22Z/4-6PM...AND PERHAPS KBLF BETWEEN
22-00Z/6-8PM. KROA AND POINTS EAST MAY SEE CONVECTION AFTER 01Z/9PM.
HOWEVER...COVERAGE MAY JUMP SOUTH OF THE KROA/KLYH AREAS AS
DOWNSLOPING WESTERLY FLOW AND LOSS OF HEATING TEND TO LIMIT THE SE
EXTENT OF THE TSRA BANDS AT THIS POINT. WESTERLY WINDS WILL INCREASE
THROUGH THE AFTERNOON AS THE FRONT APPROACHES THE AREA. WINDS
10-15G20-25KTS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT.
OTRW THE COLD FRONT WILL EDGE SOUTH INTO THE AREA LATER TONIGHT
BEFORE RIDING UP AGAINST THE UPPER RIDGE AND STALLING OVER THE
SOUTHERN HALF OF THE REGION MONDAY INTO TUESDAY. THIS WILL
SIGNIFICANTLY INCREASE THE THREAT OF MVFR TO LOCALIZED IFR
RESTRICTIONS IN SHOWERS AND THUNDERSTORMS FOR MOST TERMINAL FORECAST
POINTS FOR EARLY NEXT WEEK. THE FRONT MAY SAG FAR ENOUGH SOUTH INTO
THE CAROLINAS BY WEDNESDAY TO LIMIT CONVECTION/ISOLD MVFR TO ONLY
THE FAR SOUTHERN AREAS BEFORE YET ANOTHER BOUNDARY DROPS IN FROM THE
NORTH ON THURSDAY WITH MORE SHOWERS AND POSSIBLE MVFR.
&&
.CLIMATE...
RECORD HIGHS...JULY 25TH
BLACKSBURG VA..92 IN 1987
BLUEFIELD WV...90 IN 1987
DANVILLE VA....99 IN 1999
LYNCHBURG VA..102 IN 1934
ROANOKE VA....100 IN 1934
RECORD WARM LOWS..JULY 25TH
BLACKSBURG VA...68 (1986)
BLUEFIELD WV....69 (1986)
DANVILLE VA.....74 (2001)
LYNCHBURG VA....74 (1901)
ROANOKE VA......75 (1965)
&&
.EQUIPMENT...
THE NOAA WEATHER RADIO STATION WXM72 BROADCASTING FROM HINTON WV
IS EXPERIENCING PHONE LINE PROBLEMS AND MAY GO OFF THE AIR FROM
TIME TO TIME THROUGH THIS EVENING.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR VAZ035-043>047-
058-059.
NC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NCZ004>006-020.
WV...NONE.
&&
SYNOPSIS...JH/RCS
NEAR TERM...RCS
SHORT TERM...REB
LONG TERM...REB
AVIATION...RCS
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jul 25, 5:55 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 555 PM EDT SUN JUL 25 2010 NCZ004>006-020-VAZ035-043>047-058-059-262200- STOKES-ROCKINGHAM-CASWELL-YADKIN-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 555 PM EDT SUN JUL 25 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ013-014-016>020-262200- PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- 555 PM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009-010-012-015-WVZ045-262200- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON- GREENBRIER- 555 PM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ011-WVZ042>044-262200- GILES-MERCER-SUMMERS-MONROE- 555 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003-019-VAZ022>024-032>034-262200- SURRY-WILKES-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- 555 PM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 4:50 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
450 PM EDT SUN JUL 25 2010
WVZ043-045-252115-
GREENBRIER WV-SUMMERS WV-
450 PM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF GREENBRIER AND
SUMMERS COUNTIES...
AT 446 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
SANDSTONE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ALONG WITH LOCALLY HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LAWN AROUND 500 PM...MEADOW BLUFF AROUND 505
PM...TALCOTT AROUND 510 PM AND ALDERSON AROUND 515 PM.
DO NOT REMAIN OUTDOORS WHEN THREATENING WEATHER APPROACHES. MOVE
INSIDE TO A PLACE OF SAFETY AWAY FROM WINDOWS.
LAT...LON 3786 8050 3772 8065 3760 8075 3775 8092
3778 8090 3782 8094 3783 8094 3787 8077
3794 8081 3797 8080 3798 8076
WERTSpecial weather statement, Jul 25, 5:26 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
526 PM EDT SUN JUL 25 2010
WVZ043-252200-
SUMMERS WV-
526 PM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT SUMMERS COUNTY...
AT 524 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF HINTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH ALONG WITH LOCALLY HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR HINTON AROUND 535 PM...BLUESTONE DAM AROUND
540 PM...BUCK AROUND 545 PM...TALCOTT AROUND 550 PM AND BALLENGEE
AROUND 555 PM.
DO NOT REMAIN OUTDOORS WHEN THREATENING WEATHER APPROACHES. MOVE
INSIDE TO A PLACE OF SAFETY AWAY FROM WINDOWS.
LAT...LON 3773 8065 3745 8086 3758 8105 3765 8107
3765 8104 3769 8098 3772 8097 3772 8093
3771 8090 3775 8092 3778 8090 3782 8094
WERTSpecial weather statement, Jul 25, 5:36 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
536 PM EDT SUN JUL 25 2010
VAZ044-058-059-252200-
CHARLOTTE VA-HALIFAX VA-PITTSYLVANIA VA-
536 PM EDT SUN JUL 25 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
CHARLOTTE...HALIFAX AND PITTSYLVANIA COUNTIES...
AT 528 PM EDT...A BROKEN LINE OF RAPIDLY DEVELOPING THUNDERSTORMS
EXTENDED FROM NEAR CLOVER TO 4 MILES EAST OF CALLANDS...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ALONG WITH LOCALLY HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE POSSIBLE WITH SOME OF THE STRONGER STORMS. IT
IS POSSIBLE THAT THE STORMS MAY BECOME SEVERE WITHIN THE HOUR. IF
SO...APPROPRIATE WARNINGS WILL BE RELEASE BY THE NATIONAL WEATHER
SERVICE IN BLACKSBURG.
STORMS WILL BE NEAR REDOAK AROUND 545 PM AND SOUTH BOSTON AROUND 600
PM.
DO NOT REMAIN OUTDOORS WHEN THREATENING WEATHER APPROACHES. MOVE
INSIDE TO A PLACE OF SAFETY AWAY FROM WINDOWS.
LAT...LON 3668 7866 3667 7869 3660 7871 3661 7954
3684 7956 3690 7853
WERTSpecial weather statement, Jul 25, 6:04 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 604 PM EDT SUN JUL 25 2010 WVZ044-252230- MONROE WV- 604 PM EDT SUN JUL 25 2010 ...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY... AT 603 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF UNION...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LINDSIDE AROUND 610 PM...RAINES CORNER AROUND 615 PM...LAUREL BRANCH AROUND 620 PM...HOLLYWOOD AROUND 625 PM AND GAP MILLS AROUND 630 PM. LAT...LON 3760 8030 3743 8063 3752 8080 3769 8067 WERT
Special weather statement, Jul 25, 6:25 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
625 PM EDT SUN JUL 25 2010
VAZ011-018-WVZ044-252245-
CRAIG VA-GILES VA-MONROE WV-
625 PM EDT SUN JUL 25 2010
...A STRONG THUNDERSTORM WILL AFFECT CRAIG...GILES AND MONROE
COUNTIES...
AT 620 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
UNION...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
OCCASIONAL CLOUD TO GROUND LIGHTNING. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR MAGGIE AROUND 635 PM...SIMMONSVILLE AROUND
640 PM AND SINKING CREEK AROUND 645 PM.
LAT...LON 3747 8003 3738 8018 3735 8030 3736 8034
3734 8037 3731 8049 3744 8065 3761 8055
WERTLocal storm report, Jul 25, 6:26 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
626 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 2 SE HINTON 37.64N 80.88W
07/25/2010 SUMMERS WV TRAINED SPOTTER
SEVERAL 4 TO 6 INCH DIAMETER LIMBS DOWN.
&&
11The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:06 PM EDT | Special Weather Statement | RNK | Wythe | 54 min |
| Jul 25, 4:41 PM EDT | Special Weather Statement | RNK | Halifax | 64 min |
| Jul 25, 4:47 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 28 min |
| Jul 25, 5:36 PM EDT | Special Weather Statement | RNK | Halifax, Pittsylvania | 24 min |
| Jul 25, 5:55 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax, Pittsylvania, City of Danville | 65 min |
| Jul 25, 6:25 PM EDT | Special Weather Statement | RNK | Craig | 20 min |
| Jul 25, 6:36 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 54 min |
| Jul 25, 2:33 PM EDT | Special Weather Statement | RNK | Greenbrier | 57 min |
| Jul 25, 3:25 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 65 min |
| Jul 25, 4:50 PM EDT | Special Weather Statement | RNK | Summers | 25 min |
| Jul 25, 5:26 PM EDT | Special Weather Statement | RNK | Summers | 34 min |
| Jul 25, 5:46 PM EDT | Severe Thunderstorm Warning | RNK | Summers | 20 min |
| Jul 25, 6:04 PM EDT | Special Weather Statement | RNK | Monroe | 26 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2010Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.